| Model Number |
CL-977 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, six days following a procedure, wherein the suture was used to anastomose the subcutaneous tissue, the patient¿s wound was found to be exuding.The suture was disinfected and removed.After the removal, the suture was found to have a suture reacting, causing delayed wound healing.The patient was advised to protect the wound from infection and strengthen care.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.